×

zbMATH — the first resource for mathematics

Canonical models of surfaces of general type. (English) Zbl 0259.14005

MSC:
14J10 Families, moduli, classification: algebraic theory
32J15 Compact complex surfaces
14M07 Low codimension problems in algebraic geometry
14E25 Embeddings in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. Artin, Some numerical criteria for contractibility of curves on algebraic surfaces,Amer. J. Math.,84 (1962), 485–496. · Zbl 0105.14404
[2] ——, On isolated rational singularities of surfaces,Amer. J. Math. 88 (1966), 129–136. · Zbl 0142.18602
[3] E. Bombieri, The pluricanonical map of a complex surface,Springer Lecture Notes,155 (1970), 35–87. · Zbl 0213.47601
[4] L. Campedelli, Sopra alcuni piani doppi notevoli con curva di diramazione del decimo ordine,Atti Accad. Naz. Lincei,15 (1932), 358–362. · Zbl 0004.16102
[5] F. Enriques,Le Superficie Algebriche, Zanichelli, Bologna, 1949.
[6] L. Godeaux,Les surfaces algébriques non rationnelles de genres arithmétique et géométrique nuls, Paris, 1934. · Zbl 0009.22502
[7] K. Kodaira, Pluricanonical systems on algebraic surfaces of general type,J. Math. Soc. Japan,20 (1968), 170–192. · Zbl 0157.27704
[8] —, Pluricanonical systems on algebraic surfaces of general type, II, to appear.
[9] S. Lang,Abelian Varieties, Interscience, New York, 1958.
[10] D. Mumford, The canonical ring of an algebraic surface,Annals of Math.,76 (1962), 612–615.
[11] —, Lectures on Curves on an Algebraic Surface,Annals of Math. Studies,59 (1966). · Zbl 0187.42701
[12] ——, Pathologies III,Amer. J. Math.,89 (1967), 94–104. · Zbl 0146.42403
[13] A. P. Ogg, On pencils of curves of genus two,Topology,5 (1966), 355–362. · Zbl 0145.17802
[14] C. P. Ramanujam, Remarks on the Kodaira vanishing theorem, to appear. · Zbl 0276.32018
[15] I. R. Šafarevič & others,Algebraic Surfaces, Moskva, 1965.
[16] T. Van de Ven, On the Chern numbers of certain complex and almost complex manifolds,Proc. Nat. Acad. Sci. U.S.A.,55 (1966), 1624–1627. · Zbl 0144.21003
[17] O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface,Annals of Math.,76 (1962), 550–612. · Zbl 0124.37001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.